# SDR CA000731014

- Difficulty date: July 26, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Aircraft time: 29,413 hours
- Engine: Lyc ALF502R5
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Damaged
- Location: L/H Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND IN LEFT HAND INBOARD SPOILER LEADING EDGE T CENTER HINGE CUT OUT. PERMANENT REPAIR COMPLETED IN ACCORDANCE WITH BARA/AVR/5099/00 AND R.I.L. HC579N9043. N.D.T. INSPECTED SERVICEABLE AND AIRCRAFT RETURNED TO SERVICE.
